# SDR 9PMA2020042700000

- Difficulty date: July 22, 2019
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N183TF
- Make and model: Lear 45LEAR
- Aircraft serial: 273
- Aircraft time: 4,548 hours, 4,194 cycles
- Engine: Hnywl TFE73120BR
- Engine time: 4,548 hours, 4,194 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1444863003
- Part serial: 171
- Condition: Intermittent
- Location: Te Flap
- Part time: 4,548 hours, 4,194 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

PIC REPORTS "FLAP FAULT" AND "FLAP FAIL" INDICATIONS SHOWN. TROUBLE SHOT AND FOUND FLAP CONTROL UNIT INTERMITTENTLY INOP. CAUSING MISCOMPARE IN FLAP POSITION. NO DAMAGE CAUSED TO AIRCRAFT AND NO INJURY TO CREW OR PASSENGERS.
